Small-amplitude waves with complex wave numbers in a prestressed cylinder of mooney material

Belward J.A. and Wright S.J. (1987) Small-amplitude waves with complex wave numbers in a prestressed cylinder of mooney material. Quarterly Journal of Mechanics and Applied Mathematics, 40 3: 383-399. doi:10.1093/qjmam/40.3.383


Author Belward J.A.
Wright S.J.
Title Small-amplitude waves with complex wave numbers in a prestressed cylinder of mooney material
Journal name Quarterly Journal of Mechanics and Applied Mathematics   Check publisher's open access policy
ISSN 0033-5614
Publication date 1987-05-01
Sub-type Article (original research)
DOI 10.1093/qjmam/40.3.383
Open Access Status Not yet assessed
Volume 40
Issue 3
Start page 383
End page 399
Total pages 17
Language eng
Subject 3104 Condensed Matter Physics
2211 Mechanics of Materials
2210 Mechanical Engineering
2604 Applied Mathematics
Abstract The paper concerns small-amplitude waves in a cylinder of prestressed Mooney material. Analytical and computational techniques are used to construct dispersion curves having real frequencies and complex wave numbers.While many properties of the curves which hold for classical infinitesimal elasticity are shown to remain valid in the more general context, significant qualitative and quantitative differences are observed as the initial deformation varies. These differences depend upon whether the underlying pure homogeneous deformation corresponds to an extension or a compression along the axis of the cylinder.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 May 2017, 00:03:52 EST by System User